# SDR SWAA2021052644738

- Difficulty date: April 23, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H BS500D GUSSET IS CRACKED STR19R / REMOVED AND REPLACED FWD CARGO BAY R/H BS 500D GUSSET STR 19R IAW SRM 51-40-05; SRM 51-40-02; AND DWG 143A7902
